Exact convergence rates in central limit theorems for a branching random walk with a random environment in time

Abstract : Chen [Ann. Appl. Probab. 11 (2001), 1242–1262] derived exact convergence rates in a central limit theorem and a local limit theorem for a supercritical branching Wiener process. We extend Chen's results to a branching random walk under weaker moment conditions. For the branching Wiener process, our results sharpen Chen's by relaxing the second moment condition used by Chen to a moment condition of the form EX(ln + X) 1+λ < ∞. In the rate functions that we find for a branching random walk, we figure out some new terms which didn't appear in Chen's work. The results are established in the more general framework, i.e. for a branching random walk with a random environment in time. The lack of the second moment condition for the offspring distribution and the fact that the exponential moment does not exist necessarily for the displacements make the proof delicate; the difficulty is overcome by a careful analysis of martingale convergence using a truncating argument. The analysis is significantly more awkward due to the appearance of the random environment.
Document type :
Preprints, Working Papers, ...
Complete list of metadatas

Cited literature [41 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01095105
Contributor : Zhi-Qiang Gao <>
Submitted on : Monday, January 4, 2016 - 7:57:24 AM
Last modification on : Thursday, November 29, 2018 - 4:48:10 PM
Long-term archiving on : Friday, April 15, 2016 - 3:43:11 PM

Files

20151231GaoLiu_Convergence_rat...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01095105, version 3
  • ARXIV : 1507.00099

Collections

Citation

Zhiqiang Gao, Quansheng Liu. Exact convergence rates in central limit theorems for a branching random walk with a random environment in time . 2016. ⟨hal-01095105v3⟩

Share

Metrics

Record views

523

Files downloads

151